Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 106, NWS Pueblo, CO

June 5, 2015Baca County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 5, 2015, 4:36 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2015, 4:36 PM MDT (22:36 UTC)
Expired
Jun 5, 2015, 5:09 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baca County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 154 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:09 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.6 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-491 J/kg
Mixed-layer LCL
1611 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WUUS55 KPUB 052236
SVRPUB
COC009-071-052330-
/O.NEW.KPUB.SV.W.0106.150605T2236Z-150605T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
436 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
  WESTERN BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 530 PM MDT

* AT 436 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIM...OR 43
  MILES NORTHEAST OF DES MOINES...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3711 10354 3742 10356 3761 10292 3709 10287
TIME...MOT...LOC 2236Z 242DEG 27KT 3728 10340 

HAIL...1.00IN
WIND...60MPH
 
$$

KAM
3 follow-up statements
775 
WWUS55 KPUB 052247
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT FRI JUN 5 2015

COC009-071-052330-
/O.CON.KPUB.SV.W.0106.000000T0000Z-150605T2330Z/
LAS ANIMAS CO-BACA CO-
447 PM MDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR EAST CENTRAL LAS ANIMAS AND WESTERN BACA COUNTIES...

AT 447 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KIM...OR 42
MILES WEST OF SPRINGFIELD...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3718 10351 3746 10344 3761 10292 3709 10287
TIME...MOT...LOC 2247Z 247DEG 21KT 3727 10337 

HAIL...1.00IN
WIND...60MPH
 
$$

KAM
403 
WWUS55 KPUB 052257
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
457 PM MDT FRI JUN 5 2015

COC009-071-052330-
/O.CON.KPUB.SV.W.0106.000000T0000Z-150605T2330Z/
LAS ANIMAS CO-BACA CO-
457 PM MDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR EAST CENTRAL LAS ANIMAS AND WESTERN BACA COUNTIES...

AT 457 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIM...OR 38
MILES WEST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3718 10351 3745 10338 3761 10292 3709 10287
TIME...MOT...LOC 2257Z 242DEG 25KT 3729 10330 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

KAM
328 
WWUS55 KPUB 052309
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
509 PM MDT FRI JUN 5 2015

COC009-071-052319-
/O.CAN.KPUB.SV.W.0106.000000T0000Z-150605T2330Z/
LAS ANIMAS CO-BACA CO-
509 PM MDT FRI JUN 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS AND
WESTERN BACA COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3718 10351 3745 10338 3761 10292 3709 10287
TIME...MOT...LOC 2307Z 242DEG 27KT 3733 10320 

$$

KAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:44 PM MDT, 52 minutes earlier.

Area forecast discussion, Jun 5, 3:44 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
344 PM MDT FRI JUN 5 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 340 PM MDT FRI JUN 5 2015

WILL KEEP DISCUSSION BRIEF DUE TO ONGOING ACTIVE STORM ACTIVITY.
PRIMARY NEAR/SHORT TERM METEOROLOGICAL ISSUES/CONCERNS ONCE AGAIN
INCLUDE MONITORING THE POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS...LOCALLY HEAVY RAINFALL AND TEMPERATURES.

CWFA CURRENTLY NOTING ISOLATED TO SCATTERED THUNDERSTORMS(SOME
STRONG TO SEVERE) OVER EASTERN SECTIONS IN COMBINATION WITH NEAR
TO SLIGHTLY BELOW EARLY JUNE CLIMATOLOGICAL TEMPERATURES.

LATEST QG ANALYSIS...REAL-TIME DATA...COMPUTER SIMULATIONS AND
FORECAST MODEL SOUNDINGS SUGGEST THAT UNSETTLED CONDITIONS SHOULD
CONTINUE OVER THE FORECAST DISTRICT DURING THE SHORT-TERM...WITH THE
HIGHEST POTENTIAL OF STRONGER STORMS ANTICIPATED FROM LATE THIS
AFTERNOON INTO THIS EVENING AND THEN AGAIN SATURDAY AFTERNOON.  WILL
ALLOW THE EXISTING TORNADO WATCH FOR BACA...BENT...CROWLEY...
PASO...HUERFANO...KIOWA...LAS ANIMAS...OTERO...PROWERS AND PUEBLO
COUNTIES TO CONTINUE UNTIL 7 PM MDT THIS EVENING.

ALSO...NEAR SEASONAL EARLY JUNE MAXIMUM TEMPERATURES ARE ANTICIPATED
SATURDAY WITH GENERALLY LOW-GRADE GRADIENT WINDS EXPECTED OVER THE
MAJORITY OF THE CWFA DURING THE NEAR/SHORT TERM.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 340 PM MDT FRI JUN 5 2015

.SATURDAY NIGHT AND SUNDAY...UPPER LOW OVER CALIFORNIA MOVES THE
NORTHEAST AND BECOMES AN OPEN WAVE. MID LEVEL MOISTURE MOVES INTO
THE REGION FROM THE SOUTHWEST. COLD FRONT MOVES SOUTH ACROSS THE
PLAINS EARLY SUNDAY...BRINGING AN INCREASE IN LOW LEVEL MOISTURE
AND INSTABILITY. MODELS CONTINUE TO SHOW A REGION OF 1500 TO 2000
J/KG OVER THE SOUTHEAST PLAINS WITH BULK SHEARS AROUND 50 KNOTS.
SPC CURRENTLY HAS A SLIGHT RISK IN THE DAY 3 OUTLOOK FOR MUCH OF
THE SOUTHEAST PLAINS. SEE NO REASON TO DISAGREE WITH THE DAY 3
OUTLOOK.  SUBTLE FEATURES SUCH AS THE AMOUNT OF SURFACE HEATING
WILL DETERMINE THE LOCATION AND MAGNITUDE OF CONVECTION. MODESTLY
DRIER AIR WILL START MOVING INTO THE MOUNTAINS WITH A DECREASE IN
THE AMOUNT OF CONVECTION.

.MONDAY...MODELS DIFFER ON THE SPEED OF THE TROUGH. EC IS FASTER
MOVING THE TROUGH TO THE EAST WHILE THE GFS AND THE ENSEMBLE
MEMBERS ARE SLOWER. SUSPECT THERE WILL STILL BE ENOUGH MOISTURE
FOR DIURNAL CONVECTION OVER THE REGION. WITH LIGHTER WINDS
ALOFT...THREAT FOR STRONG TO SEVERE CONVECTION WILL BE LESS.

.TUESDAY AND WEDNESDAY...SHORTWAVE RIDGE DEVELOPS OVER THE REGION
FOR A WARMING AND DRYING TREND. THERE WILL STILL BE ENOUGH
MOISTURE FOR DIURNAL CONVECTION. CURRENT GRIDS HAVE ISOLATED TO
LOWER SCATTERER POPS FOR THESE TWO DAYS...WITH THE BEST CHANCES
FOR STORMS OVER THE MOUNTAINS.

.THURSDAY AND FRIDAY...ANOTHER TROUGH MOVES INTO CALIFORNIA MID
WEEK...THEN IS FORECAST TO MOVE EASTWARD AFFECTING OUR WEATHER
THURSDAY AND FRIDAY. STILL DIFFERENCES IN THE TIMING AND
LOCATION...BUT THE MODELS SUGGEST UPSLOPE WILL DEVELOP WITH A
RETURN OF LOW LEVEL MOISTURE TO THE EASTERN PLAINS. CURRENT
MODELS SUGGEST THE BEST LOW LEVEL MOISTURE WILL MOSTLY STAY TO THE
NORTH OF THE CWA...BUT THERE WILL STILL BE ENOUGH MOISTURE FOR
SOME STORMS. WILL HAVE TO MONITOR FOR THE POTENTIAL FOR STRONG TO
SEVERE STORMS IN THE CWA. --PGW--

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 340 PM MDT FRI JUN 5 2015

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO
THIS EVENING AND THEN AGAIN SATURDAY AFTERNOON OVER THE AREA TAF
SITES WITH MVFR/IFR CONDITIONS ANTICIPATED AT TIMES...ESPECIALLY
WITH THE STRONGER STORMS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...77
LONG TERM...PGW
AVIATION...77
Hazardous weather outlook, Jun 5, 11:19 AM MDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1119 AM MDT FRI JUN 5 2015

COZ058>089-093>099-061730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1119 AM MDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AVAILABLE MOISTURE WILL INCREASE ACROSS THE AREA THROUGH THE
AFTERNOON AND EVENING...AS REMNANT MOISTURE FROM TROPICAL CYCLONES
IN THE EASTERN PACIFIC OCEAN MOVES ACROSS THE DESERT SOUTHWEST AND
INTO THE ROCKIES. THIS WILL LEAD TO SCATTERED TO NUMEROUS SHOWER AND
THUNDERSTORM DEVELOPMENT ACROSS THE AREA THIS AFTERNOON AND
EVENING...WITH THE BEST COVERAGE OF STORMS EXPECTED OVER AND NEAR
THE HIGHER TERRAIN. THE MAIN THREAT FROM THUNDERSTORMS WILL BE
LIGHTNING...SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL.

ACROSS THE EASTERN PLAINS...A FEW SEVERE STORMS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...MAINLY NORTH AND EAST OF THE HIGHWAY 50
CORRIDOR. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS
IN EXCESS OF 60 MPH WILL BE THE MAIN SEVERE WEATHER
THREATS...THOUGH AN ISOLATED TORNADO MAY ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLENTIFUL MOISTURE WILL PERSIST ACROSS COLORADO ON
SATURDAY...WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
EXPECTED. THE GREATEST COVERAGE OF STORMS WILL OCCUR OVER THE
MOUNTAINS ALONG THE CONTINENTAL DIVIDE...WITH FEWER STORMS
OCCURRING OVER THE EASTERN PLAINS. THE MAIN THREAT FROM
THUNDERSTORMS WILL BE LIGHTNING...SMALL HAIL...GUSTY WINDS AND
LOCALLY HEAVY RAINFALL...WITH A FEW STRONG STORMS PRODUCING HAIL
UP TO AN INCH IN DIAMETER AND WIND GUSTS OF 50 TO 60 MPH.

ON SUNDAY...A COLD FRONT WILL DROP SOUTH THROUGH THE
PLAINS...BRINGING INCREASING CHANCES OF THUNDERSTORMS TO THE
EASTERN MOUNTAINS AND PLAINS IN THE AFTERNOON AND EVENING. THE
MAIN THREAT FROM THUNDERSTORMS WILL BE LIGHTNING...SMALL
HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. A FEW SEVERE STORMS
WILL BE POSSIBLE OVER THE EASTERN PLAINS...ESPECIALLY ALONG AND
SOUTH OF THE HIGHWAY 50 CORRIDOR. LARGE HAIL TO THE SIZE OF GOLF
BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN
SEVERE WEATHER THREATS. THUNDERSTORM CHANCES WILL CONTINUE ON
MONDAY...BEFORE DRIER CONDITIONS RETURN TO THE REGION TUESDAY AND
WEDNESDAY. THUNDERSTORM CHANCES WILL THEN INCREASE AGAIN BY THE
END OF THE WEEK AS ANOTHER WEATHER SYSTEM MOVES TOWARD THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 5, 2:01 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
201 PM MDT FRI JUN 5 2015

COZ088-094-052100-
EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
201 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 300 PM MDT...

AT 200 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TRINCHERA...OR 22 MILES NORTHEAST OF RATON...MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MODEL...TYRONE AND TRINCHERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3701 10423 3751 10425 3743 10360 3700 10391
      3700 10423
TIME...MOT...LOC 2000Z 191DEG 22KT 3704 10408

KAM
Special weather statement, Jun 5, 2:28 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT FRI JUN 5 2015

COZ086>088-093-094-052115-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
228 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS...
SOUTHWESTERN OTERO...EAST CENTRAL HUERFANO AND SOUTHEASTERN PUEBLO
COUNTIES UNTIL 315 PM MDT...

AT 228 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTH OF TYRONE...OR 35 MILES NORTH OF TRINIDAD...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TIMPAS AND DELHI.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3782 10448 3813 10400 3765 10358 3752 10432
TIME...MOT...LOC 2028Z 233DEG 23KT 3766 10431

KAM
Special weather statement, Jun 5, 3:17 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT FRI JUN 5 2015

COZ088-089-093-094-097>099-052200-
CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO-
EASTERN LAS ANIMAS COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
317 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CROWLEY...EASTERN
LAS ANIMAS...OTERO...SOUTHWESTERN PROWERS...NORTHWESTERN BACA AND
SOUTHERN BENT COUNTIES UNTIL 400 PM MDT...

AT 317 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF HIGBEE...OR 27 MILES SOUTH OF NORTH LA JUNTA...
MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA JUNTA...NORTH LA JUNTA...ROCKY FORD...LAS ANIMAS...SWINK...
MANZANOLA...CHERAW...PRITCHETT...KIM...TIMPAS AND HIGBEE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3702 10373 3719 10406 3816 10392 3813 10326
      3749 10256
TIME...MOT...LOC 2117Z 203DEG 27KT 3757 10358

KAM
Special weather statement, Jun 5, 4:01 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT FRI JUN 5 2015

COZ094-097>099-052300-
EASTERN LAS ANIMAS COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
401 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS...
SOUTHWESTERN PROWERS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES UNTIL 500 PM MDT...

AT 401 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF KIM...OR 43 MILES NORTHEAST OF DES MOINES...MOVING
NORTHEAST AT 60 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KIM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3709 10378 3761 10366 3773 10271 3707 10302
TIME...MOT...LOC 2201Z 231DEG 50KT 3733 10349

KAM
Special weather statement, Jun 5, 4:14 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT FRI JUN 5 2015

COZ093-097-098-052315-
LA JUNTA VICINITY/OTERO COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
414 PM MDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...WESTERN
PROWERS AND BENT COUNTIES UNTIL 515 PM MDT...

AT 414 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF JOHN MARTIN RESERVOIR...OR 24 MILES EAST OF NORTH LA
JUNTA...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAMAR...WILEY...MCCLAVE...HASTY...JOHN MARTIN RESERVOIR...FORT LYON
AND CADDOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3767 10243 3765 10346 3814 10316 3826 10235
TIME...MOT...LOC 2214Z 230DEG 38KT 3788 10310

KAM
Local storm report, Jun 5, 4:24 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       6 ENE MONUMENT          39.13N 104.77W
06/05/2015  M0.50 INCH       EL PASO            CO   COCORAHS

            15 MINUTE DURATION. SMALL HAIL

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:09 PM MDTTornado Warning Tornado observedConsiderable damage threatPUBEl Paso21 min
Jun 4, 7:33 PM MDTSevere Thunderstorm WarningPUBEl Paso20 min
Jun 4, 11:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller52 min
Jun 5, 12:10 AM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Jun 5, 12:43 PM MDTSpecial Weather StatementPUBHuerfano47 min
Jun 5, 2:01 PM MDTSpecial Weather StatementPUBLas Animas59 min
Jun 5, 2:20 PM MDTSevere Thunderstorm WarningPUBLas Animas55 min
Jun 5, 2:28 PM MDTSpecial Weather StatementPUBOtero47 min
Jun 5, 2:33 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo30 min
Jun 5, 3:17 PM MDTSpecial Weather StatementPUBBent, Otero43 min
Jun 5, 3:51 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero24 min
Jun 5, 4:01 PM MDTSpecial Weather StatementPUB59 min
Jun 5, 4:14 PM MDTSpecial Weather StatementPUBBent, Prowers61 min
Jun 5, 5:11 PM MDTSpecial Weather StatementPUBBaca64 min
Jun 5, 5:12 PM MDTSpecial Weather StatementPUBKiowa63 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.